# SDR 08FDEA04865

- Difficulty date: November 12, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46631
- Aircraft time: 75,122 hours, 31,146 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX 2.75 INCH CRACK EXISTS IN RT WING LOWER SPAR CAP (PSE 57.10.008 ) AT XORS = 411.  CRACK RUNS FROM AFT EDGE OF SPAR CAP AFT TANG, FWD APPROX 1.625 INCH TO RADIUS, THEN UPWARDS AND INBOARD APPROX 1.125 INCH AND TERMINATES AT VERTICAL LEG FASTENER AT APPROX = 410.
